566 results in 11Fxx
Computing overconvergent forms for small primes
- Part of
-
- Journal:
- LMS Journal of Computation and Mathematics / Volume 18 / Issue 1 / 2015
- Published online by Cambridge University Press:
- 01 April 2015, pp. 250-257
-
- Article
-
- You have access
- Export citation
WHITTAKER PERIODS, MOTIVIC PERIODS, AND SPECIAL VALUES OF TENSOR PRODUCT
$L$-FUNCTIONS
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 15 / Issue 4 / October 2016
- Published online by Cambridge University Press:
- 31 March 2015, pp. 711-769
- Print publication:
- October 2016
-
- Article
-
- You have access
- Export citation
SOME MONODROMY GROUPS OF FINITE INDEX IN
$\mathit{Sp}_{4}(\mathbb{Z})$
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society / Volume 99 / Issue 1 / August 2015
- Published online by Cambridge University Press:
- 30 March 2015, pp. 48-62
- Print publication:
- August 2015
-
- Article
-
- You have access
- Export citation
ON POWER MOMENTS OF THE HECKE MULTIPLICATIVE FUNCTIONS
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society / Volume 99 / Issue 3 / December 2015
- Published online by Cambridge University Press:
- 25 March 2015, pp. 334-340
- Print publication:
- December 2015
-
- Article
-
- You have access
- Export citation
On
$\text{mod}~p$ non-abelian Lubin–Tate theory for
$\text{GL}_{2}(\mathbb{Q}_{p})$
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 8 / August 2015
- Published online by Cambridge University Press:
- 12 March 2015, pp. 1433-1461
- Print publication:
- August 2015
-
- Article
- Export citation
The asymptotic Fermat’s Last Theorem for five-sixths of real quadratic fields
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 8 / August 2015
- Published online by Cambridge University Press:
- 06 March 2015, pp. 1395-1415
- Print publication:
- August 2015
-
- Article
- Export citation
$\ell$-independence for compatible systems of (mod
$\ell$) representations
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 7 / July 2015
- Published online by Cambridge University Press:
- 02 March 2015, pp. 1215-1241
- Print publication:
- July 2015
-
- Article
- Export citation
THE SHIMURA CURVE OF DISCRIMINANT 15 AND TOPOLOGICAL AUTOMORPHIC FORMS
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 3 / 2015
- Published online by Cambridge University Press:
- 05 February 2015, e3
-
- Article
-
- You have access
- Open access
- Export citation
THE WEIGHT PART OF SERRE’S CONJECTURE FOR
$\text{GL}(2)$
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 3 / 2015
- Published online by Cambridge University Press:
- 05 February 2015, e2
-
- Article
-
- You have access
- Open access
- Export citation
The
$p$-adic
$L$-functions of evil Eisenstein series
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 6 / June 2015
- Published online by Cambridge University Press:
- 13 January 2015, pp. 999-1040
- Print publication:
- June 2015
-
- Article
- Export citation
THE BREUIL–MÉZARD CONJECTURE FOR POTENTIALLY BARSOTTI–TATE REPRESENTATIONS
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 2 / 2014
- Published online by Cambridge University Press:
- 22 December 2014, e1
-
- Article
-
- You have access
- Open access
- Export citation
Level 1 Hecke algebras of modular forms modulo
$p$
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 3 / March 2015
- Published online by Cambridge University Press:
- 27 November 2014, pp. 397-415
- Print publication:
- March 2015
-
- Article
- Export citation
On the anticyclotomic Iwasawa main conjecture for modular forms
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 5 / May 2015
- Published online by Cambridge University Press:
- 27 November 2014, pp. 863-897
- Print publication:
- May 2015
-
- Article
- Export citation
$p$-ADIC EISENSTEIN SERIES AND
$L$-FUNCTIONS OF CERTAIN CUSP FORMS ON DEFINITE UNITARY GROUPS
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 15 / Issue 3 / July 2016
- Published online by Cambridge University Press:
- 21 November 2014, pp. 471-510
- Print publication:
- July 2016
-
- Article
- Export citation
Periods of automorphic forms: the case of
$(\text{GL}_{n+1}\times \text{GL}_{n},\text{GL}_{n})$
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 4 / April 2015
- Published online by Cambridge University Press:
- 13 November 2014, pp. 665-712
- Print publication:
- April 2015
-
- Article
- Export citation
Big Galois representations and
$p$-adic
$L$-functions
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 4 / April 2015
- Published online by Cambridge University Press:
- 13 November 2014, pp. 603-664
- Print publication:
- April 2015
-
- Article
- Export citation
Automorphy and irreducibility of some l-adic representations
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 2 / February 2015
- Published online by Cambridge University Press:
- 24 October 2014, pp. 207-229
- Print publication:
- February 2015
-
- Article
- Export citation
Galois representations attached to moments of Kloosterman sums and conjectures of Evans
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 1 / January 2015
- Published online by Cambridge University Press:
- 07 October 2014, pp. 68-120
- Print publication:
- January 2015
-
- Article
- Export citation
Unitary cycles on Shimura curves and the Shimura lift II
- Part of
-
- Journal:
- Compositio Mathematica / Volume 150 / Issue 12 / December 2014
- Published online by Cambridge University Press:
- 15 September 2014, pp. 1963-2002
- Print publication:
- December 2014
-
- Article
- Export citation
On fields of rationality for automorphic representations
- Part of
-
- Journal:
- Compositio Mathematica / Volume 150 / Issue 12 / December 2014
- Published online by Cambridge University Press:
- 11 September 2014, pp. 2003-2053
- Print publication:
- December 2014
-
- Article
- Export citation